Bookmark Jamaica-Gleaner.com
Go-Jamaica Gleaner Classifieds Discover Jamaica Youth Link Jamaica
Business Directory Go Shopping inns of jamaica Local Communities

Home
Lead Stories
News
Business
Sport
Commentary
Letters
Entertainment
Arts &Leisure
Outlook
In Focus
Social
Auto
International
The Star
E-Financial Gleaner
Overseas News
The Voice
Communities
Hospitality Jamaica
Google
Web
Jamaica- gleaner.com

Archives
1998 - Now (HTML)
1834 - Now (PDF)
Services
Find a Jamaican
Library
Live Radio
Weather
Subscriptions
News by E-mail
Newsletter
Print Subscriptions
Interactive
Chat
Dating & Love
Free Email
Guestbook
ScreenSavers
Submit a Letter
WebCam
Weekly Poll
About Us
Advertising
Gleaner Company
Contact Us
Other News
Stabroek News

DOCTOR'S ADVICE
published: Sunday | April 9, 2006

Vim, vigour and Viagra

Q Doc, good day. I would like your advice about that Viagra stuff. I am a businessman, age 42, and in recent years I have been having a little trouble with my 'love life.' In fact, two years ago I lost my nature.

But six months back, I discovered that I could buy Viagra pills through the 'net,' and I found them real good. With their help, I could satisfy my wife once again. She is pleased, but she does not know that I am using the pills.

Recently I began to think that maybe I could 'branch out,' and have a good time with other girls. So I used the Viagra to help me have sex with a friend of my wife's. It was real successful.

In the last few weeks, I have got kind of more 'ambitious,' doc. Near where I live, there is a hotel where it is real easy to contact beautiful call girls. So one day, I fixed up to meet three of these lovely ladies ­ one at 9 a.m, one at 12 noon, and one at 4 p.m.

An hour before seeing each one, I took a Viagra.

This was a most successful experience, and certainly one of the real memorable days of my life. I was able to have sex with each of the three women, and I felt real virile.

But doc, I am now fretting a little. Is it safe to take three Viagra for the day? Or could I have damaged my health?

AUnfortunately, quite a few guys have decided to use Viagra in much the same way as you have ­ taking it several times a day, in order to have sex with several different ladies.

I use the word 'unfortunately' because of the fact that Viagra is really quite a RISKY drug. It has considerable effects on the heart and the circulation and on the blood pressure. That is why it should only be prescribed by a doc ­ preferably after a medical check-up.

Admittedly, there have not been all that many deaths on Viagra. But there have been some fatalities ­ particularly in cases where the guy had heart trouble, or was taking another medication.

An important point is this: it is crazy to exceed the maximum recommended dose of Viagra, which is one 100 mg tablet per day. Using three for the day is just foolishness.

Also, I cannot recommend the practice of buying Viagra tablets from the internet. You really do not know what quality of pill you are getting -- it might be anything!

Finally, can I point out to you the dangers of 'sleeping around,' as you have been doing. You could easily have picked up VD, or even possibly HIV ­ though I hope this is not the case.

You can see where I am heading. I feel you should now go and see a doc, tell him about your loss of nature, and get a good physical check-up from him, including a urine test and maybe a blood test. He may well find the reason for your potency problem ­ such as 'sugar.'

I would strongly recommend that in future you only take Viagra as prescribed by the doc, and as supplied by a reputable pharmacy.

I wish you well, but I think you should drastically alter your current life-style.

QDoc, how much sleep does a person need? At the moment, I am only sleeping around four hours for the night.

AThat is NOT enough. If you are a young adult, you need around eight hours a night. If you are middle-aged or elderly, you could 'get by' on six hours. But at the moment, it seem like like you need help from your doctor in order to sleep better.

QDoc, I hate having my menses. A nurse has told me where I could take the pill 'continuously' for a year ­ and so have no periods at all during that time. True?

AIn the United States, and in the French West Indies, it is quite common for ladies to take the Pill in that way ­ and so avoid menstruating for many months. But this should ONLY be done under a doc's supervision.

More Outlook



Print this Page

Letters to the Editor

Most Popular Stories





Copyright 1997-2006 Gleaner Company Ltd.
Contact Us | Privacy Policy | Disclaimer | Letters to the Editor | Suggestions | Add our RSS feed
Home - Jamaica Gleaner